# SDR ASAA201904229070

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,127 hours, 13,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT AFTER RUNNING QRH PACK LIGHT EXTINGUISHED. GROUNDED - YES. BITE TEST OF #1 AND #2 PACK/ZONE TEMP CNTLR SHOWS NO CURRENT FAULT, NO FAULT LAST FLIGHT LEG AND VERIFY TEST ALSO PASSED REF B737-800 AMM 21-61-00-700-806-002, DURING VERIFY PART OF #2 PACK/ZONE TEMP CTL TEST NOTICED THAT RAM AIR INLET DEFLECTOR DOOR REMAINS OPEN.
